# SDR COMA2011041850036

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 26,848 hours, 23,765 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3190169
- Part serial: 7326
- Condition: Cracked
- Location: Pax Door
- Part time: 26,848 hours, 23,765 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED.  REMOVED AND REPLACED DAMAGED SECTION OF DRAG ANGLE IAW SRM 51-42-13 AND 51-42-22.
